Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Cubic surfaces with a Galois invariant double-six

Title data

Elsenhans, Andreas-Stephan ; Jahnel, Jörg:
Cubic surfaces with a Galois invariant double-six.
In: Central European Journal of Mathematics. Vol. 8 (August 2010) Issue 4 . - pp. 646-661.
ISSN 1895-1074
DOI: https://doi.org/10.2478/s11533-010-0036-1

Abstract in another language

We present a method to construct non-singular cubic surfaces over Q with a Galois invariant double-six. We start with cubic surfaces in the hexahedral form of L. Cremona and Th. Reye. For these, we develop an explicit version of Galois descent.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Cubic surface, Hexahedral form, Double-six, Explicit Galois descent
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 09:47
Last Modified: 22 Jan 2015 09:47
URI: https://eref.uni-bayreuth.de/id/eprint/5805